# SDR CALA2017011600120

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 67,621 hours, 9,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CREW, ROW 1AB EMERGENCY LIGHT INOP.  PERFORMED RESERVE OF ELECTRICAL CONNECTIONS ON AISLE LIGHT ASSY L3300 REF AMM 33-51-05. PERFORMED EMERGENCY LIGHTS OP CHECK AS PER REF AMM 33-51-00. FOUND NORMAL.
